Advertisement

Courbes de genre géométrique borné sur une surface de type général [d’après F. A. Bogomolov]

  • Mireille Deschamps
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 710)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    S. Ju. ARAKELOV-Families of algebraic curves with fixed degeneracies, Math. U.S.S.R. Isvestija, vol. 5, 1971, no 6, p. 1277–1302.CrossRefGoogle Scholar
  2. [2]
    F. A. BOGOMOLOV-Notes distribuées au C.I.M.E., Juillet 1977.Google Scholar
  3. [3]
    E. BOMBIERI and D. HUSEMOLLER-Classification and embeddings of surfaces, Proc. of symposia in pure math., vol. 29, Algebraic geometry, Arcata 1974, p. 329–420.Google Scholar
  4. [4]
    M. de FRANCHIS-Sulle superficie algebriche le quali contengono un fascio irrazionale de curve, Rendic. Palermo, 20, 1905, p. 49.zbMATHGoogle Scholar
  5. [5]
    J.-P. JOUANOLOU-Hypersurfaces solutions d’une équation de Pfaff analytique, Mathematische Annalen, no 232, 1978, p. 239–248.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    A. KAS-Weierstrass normal forms and invariants of elliptic surfaces, Trans. of Amer. Math. Soc., vol. 225, 1977, p. 259–266.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    K. KODAIRA-On compact analytic surfaces II, Annals of Math., no 77, 1963, p. 563–626.Google Scholar
  8. [8]
    K. KODAIRA-Pluricanonical systems on algebraic surfaces of general type, Proc. of the Nat. Amer. Soc., vol. 39, 1953Google Scholar
  9. [9]
    Y. MIYAOKA-On the Chern numbers of surfaces of general type, Invent. Math., vol. 42, 1977, p. 225–237.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    D. MUMFORD-Geometric invariant theory, Springer-Verlag, Berlin, 1965.zbMATHGoogle Scholar
  11. [11]
    D. MUMFORD-Projective invariants of projective structures and applications, Proc. Intern. Cong. Math. Stockholm, 1962, p. 526–530.Google Scholar
  12. [12]
    Y. NAKAI-The existence of irrational pencils on algebraic varieties, Mem. of College of Sciences, Univ. of Kyoto, Series A, no 29, 1955, p. 151–158.Google Scholar
  13. [13]
    N. S. NARASIMHAN and C. S. SESHADRI-Stable and unitary vector bundles on a compact Riemann surface, Annals of Math., vol. 82, 1965, p. 540–562.zbMATHMathSciNetCrossRefGoogle Scholar
  14. [14]
    A. N. PARŠIN-Algebraic curves over function fields, Math. U.S.S.R. Isvestija, vol. 2, 1968, no 5, p. 1145–1170.CrossRefGoogle Scholar
  15. [15]
    C. P. RAMANUJAM-Supplement to the article "Remarks on the Kodaira Vanishing Theorem", Journ. of Indian Math. Soc., vol. 38, 1974, p. 121–124.zbMATHMathSciNetGoogle Scholar
  16. [16]
    M. RAYNAUD-Contre-exemple au "vanishing theorem" en caractéristique p, à paraître.Google Scholar
  17. [17]
    I. R. SCHAFAREVITCH-Algebraic surfaces, Proc. of the Steklov Institute of math., no 75, 1965.Google Scholar
  18. [18]
    A. SEIDENBERG-Reduction of singularities of the diffrential equation Ady = Bdx, Amer. Journ. of Math., no 90, 1968, p. 248–269.Google Scholar
  19. [19]
    C.S. SESHADRI-Space of unitary vector bundles on a compact Riemann surface, Annals of Math., no 85, 1967, p. 303–336.Google Scholar
  20. [20]
    K. UENO-Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Math., vol. 439, Springer-Verlag.Google Scholar

Copyright information

© N. Bourbaki 1979

Authors and Affiliations

  • Mireille Deschamps

There are no affiliations available

Personalised recommendations